# SDR AU510001549

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: FON62125R06K
- Condition: Worn
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT DUMPER ACTUATOR RODEND BEARING WORN.
